BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1999 >
Volume 25 Number 3 >

Please use this identifier to cite or link to this item:

Title: New Binary Extremal Self-Dual Codes of Lengths 50 and 52
Authors: Buyuklieva, Stefka
Keywords: Self-Dual Codes
Issue Date: 1999
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 25, No 3, (1999), 185p-190p
Abstract: New extremal binary self-dual codes of lengths 50 and 52 are constructed. Some of them are the first known codes with such weight enumerators. The structure of their automorphisms groups are shown.
Description: * This work was partially supported by the Bulgarian National Science Fund under Contract No. MM – 503/1995.
ISSN: 1310-6600
Appears in Collections:Volume 25 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol25-num3-1999-p185-p190.pdf422.11 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License